Q. What has caused a painful blister in the inner thigh?

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by iCliniq medical review team.
Published on Feb 06, 2019

Hello doctor,

I have got a small blister on the inner thigh of the right leg. I had got a similar blister at the same spot last year. The new blister is just adjacent to it. This, as per my understanding is due to body heat. When I take B-complex tablets during the night, the pain subsides the next day but reemerges if I miss the tablet. Please advise proper medicine (tablet and ointment) as this reoccurs every year.

Dr. Sagar Ramesh Makode

Cardiology General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

This is probably folliculitis and occurs due to unhygienic and sweaty local area. You need to keep it clean and dry especially in hot seasons. You should use powder like Nycil daily so as to keep it dry. Now, you should have capsule Augmentin duo 1 g two times a day after food along with some antacid like tablet Pantoprazole 40 mg before breakfast once a day for five days. You should also apply Neosporin powder or ointment Mupirocin two times a day, and after resolution, you should use Nycil powder to keep the area dry and twice daily bathing especially on sweaty days.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


How to differentiate between scabies, flea bite, bed bug, and folliculitis?

Query: Hi doctor,I am a general practitioner. I struggle to differentiate these conditions: scabies, flea bite, bed bug and folliculitis. I would really appreciate your clinical knowledge and goodwill in enlightening me about this, so I can provide better care for our patients.  Read Full »

Having some discoloration on the back of the scalp. Could it be folliculitis?

Query: Hi doctor, I shave my head with a razor blade once in a few days as if shaving my face. I have been doing this for seven years now. Four years ago, my doctor noticed that I had a discoloration on the back of my scalp. He said it was nothing to worry about and had probably always been there like a b...  Read Full »

My vaginal lip was red and swollen. Would that have been from friction?

Query: Hi doctor, My doctor gave me antibiotic for bacterial vaginosis. I just finished the last pill before three days. Then, I was a bit irritated down there. Now, I have my period. So, I had dry humping with pants on. Shortly after, my vagina was irritated and I checked it out. One side of my lip was ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.